Higher dimensional complex geometry, A Summer Seminar at the University of Utah, Slat Lake City, 1987
Astérisque, no. 166 (1988), 146 p
@book{AST_1988__166__1_0,
     author = {Clemens, Herbert and Koll\'ar, J\'anos and Mori, Shigefumi},
     title = {Higher dimensional complex geometry, A Summer Seminar at the University of Utah, Slat Lake City, 1987},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {166},
     year = {1988},
     zbl = {0689.14016},
     mrnumber = {1004926},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__166__1_0}
}
Clemens, Herbert; Kollár, János; Mori, Shigefumi. Higher dimensional complex geometry, A Summer Seminar at the University of Utah, Slat Lake City, 1987. Astérisque, no. 166 (1988), 146 p. http://www.numdam.org/item/AST_1988__166__1_0/

[Ab] S. S. Abhyankar, "On the valuations centered in a local domain." Amer. J. Math. 76 (1956), 321-348. | Article | MR 82477 | Zbl 0074.26301

[BPV] W. Barth-C. Peters-A. Van De Ven, Compact complex surfaces. Springer (1984). | Article | MR 749574 | Zbl 0718.14023

[B1] X. Benveniste, Sur l'anneau canonique de certaines variétés de dimension trois. Inv. Math. 73 (1983) 157-164. | Article | MR 707354 | Zbl 0539.14025

[B2] X. Benveniste, "Sur le cone des 1-cycles effectifs en dimension 3." Math. Ann. 272 (1985), 257-265. | Article | MR 796252 | Zbl 0589.14037

[Bl] M. A. Blanchard, "Sur les variétés analytiques complexes." Ann. Sci. Ec. Norm. Sup. 73 (1956), 157-202. | Article | Numdam | MR 87184 | Zbl 0073.37503

[Ca] J. Carlson, "Bounds on the dimension of a variation of Hodge structure." Trans. A.M.S. 294 (1986), 45-64. | Article | MR 819934 | Zbl 0593.14006

[CD] J. Carlson-R. Donagi, "Hypersurface variations are maximal." Inv. Math. 89 (1987), 371-374. | Article | MR 894385 | Zbl 0639.14003

[CGGH] J. Carlson-M. Green-P. Griffiths-J. Harris, "Infinitesimal variations of Hodge structures (I)." Compositio Math. 50 (1983), 109-205. | Numdam | MR 720288 | Zbl 0531.14006

[CT] J. Carlson-D. Toledo, "Harmonic mappings of Kähler manifolds to locally symmetric spaces." To appear. | Article | Numdam | MR 1019964 | Zbl 0695.58010

[C1] H. Clemens, "Some results on Abel-Jacobi mappings." Topics in transcendental algebraic geometry. Princeton Univ. Press (1984), 289-304. | MR 756858 | Zbl 0575.14007

[C2] H. Clemens, "Curves on generic hypersurfaces." Ann. scient. Ec. Norm. Sup. 19 (1986), 629-36. | Article | Numdam | MR 875091 | Zbl 0611.14024

[C3] H. Clemens, "The infinitesimal Abel-Jacobi mapping and the σ,(2)+σ,(-4) curve." Preprint, Univ. of Utah (1988). | MR 1016885

[D] V. Danilov, "Birational geometry of toric threefolds". Math. USSR. Izv. 21 (1983), 269-279. | Article | Zbl 0536.14008

[ES] J. Eells-J. Sampson, "Harmonic mappings of Riemannian manifolds." Amer. J. Math. 86 (1964), 109-160. | Article | MR 164306 | Zbl 0122.40102

[E] L. Ein, "Subvarieties of generic complete intersections." Inv. Math. 94 (1988), 163-170. | Article | MR 958594 | Zbl 0701.14002

[El] R. Elkik, "Rationalité des singularités canoniques." Inv. Math. 64 (1981), 1-6. | Article | MR 621766 | Zbl 0498.14002

[Fl] H. Flenner, "Rational singularities." Arch. Math. (Basel) 36 (1981), 35-44. | Article | MR 612234 | Zbl 0454.14001

[F] P. Francia, "Some remarks on minimal models. " Comp. Math. 40 (1980), 301-313. | Numdam | MR 571052 | Zbl 0441.14005

[G] M. Green, "Koszul cohomology and the geometry of projective varieties, II." J. Diff. Geom. 20 (1984), 279-89. | Article | MR 772134 | Zbl 0559.14009

[GH] P. Griffiths-J. Harris, Principles of Algebraic Geometry. John Wiley and Sons, Inc. (1978). | MR 507725 | Zbl 0836.14001 | Zbl 0408.14001

[GL] M. Green-R. Lazarsfeld, "A simple proof of Petri's theorem on canonical curves." Geometry Today, Birkhäuser, Boston (1985), 129-142. | MR 895152 | Zbl 0577.14018

[GLP] L. Gruson-R. Lazarsfeld-C. Peskine, "On a theorem of Castelnuovo and equations defining space curves." Inv. Math. 72 (1983), 491-506. | Article | MR 704401 | Zbl 0565.14014

[GR] H. Grauert-O. Riemenschneider, "Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen." Invent. Math. 11 (1970), 263-292. | Article | MR 302938 | Zbl 0202.07602

[H] S. Helgason, Differential geometry, Lie groups and Symmetric Spaces. Academic Press (1978). | MR 514561 | Zbl 0451.53038

[J] J. Jimenez, Thesis, Univ. of Utah (1989).

[Kat] S. Katz, "On the finiteness of rational curves on quintic threefolds." Comp. Math. 60 (1986), 151-162. | Numdam | MR 868135 | Zbl 0606.14039

[Ka1] Y. Kawamata, "On singularities in the classification theory of algebraic varieties." Math. Ann. 251 (1980), 51-55. | Article | MR 583824 | Zbl 0437.14019

[Ka2] Y. Kawamata, "A generalisation of Kodaira-Ramanujam's vanishing theorem." Math. Ann. 261 (1982), 43-46, | Article | MR 675204 | Zbl 0476.14007

[Ka3] Y. Kawamata, "On the finiteness of generators of a pluricanonical ring of a threefold of general type." Amer. J. Math. 106 (1984), 1503-1512. | Article | MR 765589 | Zbl 0587.14027

[Ka4] Y. Kawamata, "The cone of curves of algebraic varieties." Ann. of Math. 119 (1984), 603-633. | Article | MR 744865 | Zbl 0544.14009

[Ka5] Y. Kawamata, "Crepant blowing up of three dimnsional canonical singularities and its application to degenerations of surfaces." Ann. of Math. 127 (1988), 93-163. | Article | MR 924674 | Zbl 0651.14005

[KMM] Y. Kawamata-K. Matsuda-K. Matsuki, "Introduction to the minimal model problem." Alg. Geom, Sendai (T. Oda ed.) Adv. Studies in Pure Math 10, Kinokuniya-North-Holland (1987), 283-360. | Article | MR 946243 | Zbl 0672.14006

[Kl] S. Kleiman, "Toward a numerical theory of ampleness." Ann. of Math. 84 (1966), 293-344. | Article | MR 206009 | Zbl 0146.17001

[Ko1] J. Kollár, "Fano varieties of large index" (in Russian). Vestnik M.G.U. (1981), #3. 31-34. | MR 641210 | Zbl 0463.14013

[Ko2] J. Kollár, "Toward moduli of singular varieties." (1983) unpublished. | Numdam | Zbl 0666.14003

[Ko3] J. Kollár, "The cone theorem." Ann. of Math. 120 (1984), 1-5. | Article | MR 750714 | Zbl 0544.14010

[Ko4] J. Kollár, "The structure of algebraic threefolds : an introduction to Mori's program." Bull. AMS. 17 (1987), 211-273. | Article | MR 903730 | Zbl 0649.14022

[KS] J. Kollár-N. Shepherd-Barron, "Threefolds and deformations of surface singularities." Inv. Math., to appear | MR 922803 | Zbl 0642.14008

[L1] H. Laufer, "Minimally elliptic singularities." Amer. J. Math. 99 (1977), 1257-1295. | Article | MR 568898 | Zbl 0384.32003

[L2] H. Laufer, "On CP1 as an exceptional set." Recent developments in several complex variables. Ann. Math. Studies 100, Princeton Univ. Press (1980), 261-275. | MR 627762 | Zbl 0523.32007

[Mi] Y. Miyaoka, "On the Mumford-Ramanujam vanishing theorem on a surface." Géométrie Algébrique, Angers 1979. Sijthoff and Nordhoff (1980), 239-247. | MR 605345 | Zbl 0446.14007

[M1] S. Mori, "Threefolds whose canonical bundles are not numerically effective." Ann. of Math. 116 (1982), 133-176. | Article | MR 662120 | Zbl 0557.14021

[M2] S. Mori, "On 3-dimensiomal terminal singularities." Nagoya Math. J. 98 (1985), 43-66. | Article | MR 792770 | Zbl 0589.14005

[M3] S. Mori, "Flip theorem and the existence of minimal models for threefolds." J. Amer. Math. Soc. 1 (1988), 117-253. | MR 924704 | Zbl 0649.14023

[MS] D. Morrison-G. Stevens. "Terminal quotient singularities in dimension 3 and 4". Proc. A.M.S. 90 (1984), 15-20. | Article | MR 722406 | Zbl 0536.14003

[Nag] M. Nagata, "On rational surfaces I." Mem. Coll. Sci. Univ. Kyoto 32 (1960), 351-370. | Zbl 0100.16703

M. Nagata, "On rational surfaces II." Mem. Coll. Sci. Univ. Kyoto 33 (1960), 271-293. | Article | MR 126444 | Zbl 0100.16801

[Nak] N. Nakayama, "The lower semi-continuity of the plurigenera of complex varieties." Alg. Geom, Sendai (T. Oda ed.). Adv.Studies in Pure Math 10, Kinokuniya-North-Holland (1987), 551-590. | Article | MR 946250 | Zbl 0649.14003

[P] T. Peternell, "Rational curves on a Moishezon 3-fold." Complex Analysis and Algebraic Geometry. Springer LN 1194 (1986). | Article | MR 855881 | Zbl 0602.14039

[R1] M. Reid, "Elliptic Gorenstein singularities of surfaces." Preprint, Univ. of Warwick (1976).

[R2] M. Reid, "Canonical threefolds." Géométrie Algébrique, Angers 1979. Sijthoff and Nordhoff (1980), 273-310. | MR 605348 | Zbl 0451.14014

[R3] M. Reid, "Minimal models of canonical threefolds." Algebraic varieties and analytic varieties. Adv. Studies in Pure Math. 1 (1983), Kinokuniya-North-Holland, 131-180. | Article | MR 715649 | Zbl 0558.14028

[R4] M. Reid, "Projective morphisms according to Kawamata." Preprint, Univ. of Warwick (1983).

[R5] M. Reid, "Young person's guide to canonical singularities." Algebraic Geometry Bowdoin 1985. Proc. Symp. Pure Math. 46 (1987), 345-416. | Article | MR 927963 | Zbl 0634.14003

[Sa] J. Sampson, "Applications of harmonic maps to Kahler geometry." Contemp. Math. 49 (1986), 125-133. | Article | MR 833809 | Zbl 0605.58019

[S-B] N. Shepherd-Barron, "Some questions on singularities in 2 and 3 dimensions." Univ. of Warwick (1980), unpublished.

[Sh] V. Shokurov, "The non-vanishing theorem." Izv. A. N. SSSR, Ser. Mat. 49 (1985), 635-651. | MR 794958 | Zbl 0605.14006

V. Shokurov, "The non-vanishing theorem." (= Math. USSR. Izv. 19 (1985), 591-604). | Zbl 0605.14006

[Si] Y.-T. Siu, "Complex analiticity of harmonic maps and strong rigidity of complex Kahler manifolds." Ann. of Math. 112 (1980), 73-111. | Article | MR 584075 | Zbl 0517.53058

[V] E. Viehweg, "Vanishing theorems." J.r.u.a. Math. 335 (1982), 1-8. | MR 667459 | Zbl 0485.32019

[W] P. M. H. Wilson, "Towards birational classification of algebraic varieties." Bull. London Math. Soc. 19 (1987), 1-48. | Article | MR 865038 | Zbl 0612.14033

[Y] S. T. Yau, "On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampere equation, I." Comm. Pure and App. Math. XXXI (1978), 339-411. | Article | MR 480350 | Zbl 0369.53059

[Z] O. Zariski, "The therem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface." Ann. of Math. 76 (1962), 560-615. | Article | MR 141668 | Zbl 0124.37001